# SDR ASAA2015050911650

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,381 hours, 1,457 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI AUTO FAIL LIGHT ILLUMINATED AND ALTN FOR PRESSURIZATION SYS.  ACFT GROUNDED.  FAULT OCCURED ON THE GROUND, MODE SELECTOR MOMENTARILY SELECTED TO MANUAL THEN BACK TO AUTO, AUTO FAIL LIGHT EXTINGUISHED, NO FURTHER FAULTS FOUND, NO HISTORY FOR 30 DAYS.
